# SDR SWIA200514830

- Difficulty date: March 31, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 5,564 hours, 4,935 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01725
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CONTROL CHECK RIGHT SPOILERON DEPLOYS 1/4 SCALE DURING LEFT FULL AILERON INPUT, THEN A SPOILERON FAULT STATUS MSG ILLUMINATED.  REMOVED AND REPLACED NR 1 AND NR 2 SECU IAW 27-61-05.  OPERATIONAL CHECK GOOD.  P/N 49-164-06; S/N OFF 01717.
